| Catalog Number |
2C6256 |
| Medical Device Problem Codes |
Break (1069); Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of clearlink system continu-flo solution sets disconnected at the connection sites and had a tubing break.These issues occurred during a procedure and while in use in the hospital.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was visually inspected with the naked eye and observed that the 4-way 3 gang stopcock/winged female ll/24" was separated.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.